MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXA230300
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown which device is associated with the type i endoleak.Therefore both devices will be listed.Device lot #8327030, catalog #pxa230300, udi# (b)(4).Device lot #8441124, catalog # pxa230300, udi# (b)(4).The review of the manufacturing paperwork verified that the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu) regarding use of the aortic extender endoprosthesis, potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, aneurysm enlargement, and endoleak.Furthermore, users are made aware of the risks associated with endoleaks in the ifu, and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
Following was reported to gore.On (b)(6) 2011, a patient underwent a treatment of dissection of the descending aorta with gore® excluder® aaa endoprosthesis and gore® tag® thoracic endoprosthesis.Two aortic extender component (pxa230300) were placed followed by a tag (tgt2815).The procedure was completed without any issues.The patient tolerated the procedure.On (b)(6) 2016, a follow up image revealed the aneurysm diameter was 50mm.On an unknown date, a follow up image revealed distal type i endoleak at the distal end of one of the two aortic extender endoprosthesis (exact location is unknown), and the aneurysm diameter measured to be 55mm.On (b)(6) 2020, a reintervention was performed to treat the endoleak.A tgm343415 was placed at the distal side of one of the two aortic extender endoprosthesis, to right above the celiac artery.Final angiography revealed no endoleak, and the procedure was completed.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9770999
Report Number2953161-2020-00005
Device Sequence Number2574610
Product Code MIH
UDI-Device Identifier00733132609871
UDI-Public00733132609871
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model NumberPXA230300
Device Catalogue NumberPXA230300
Device Lot Number8327030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR